# SDR SWAA2021122748000

- Difficulty date: November 27, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 242UF
- Condition: Corroded
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORRODED INSERTS (10 EA) ON PASSENGER CABIN FLOOR PANEL 242UF.   FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4F. REMOVED DAMAGED PLIES AND CLEANED REPAIR AREA IAW SRM 53-00-50-2R-1 PARA 3A-F.  APPLIED POTTING COMPOUND IAW SRM 53-00-50-2R-1 PARA 3G.  INSTALLED REPAIR PLIES IAW SRM 53-00-50-2R-1 PARA 3.K.(1) AND L.(1).  INSTALLED ALL REMOVED INSERTS, INSTALLED ONE DRAIN FITTING  IAW SRM 53-00-50-2R-1 PARA 3.M.(1) AND N, DRAWING 147A5810 SHEET 95 AND BAC5010 PARA 8.2.19 FIGURE 2.
